# SDR AALA201807029011

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 12,363 hours, 4,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Part number: D2511057000100
- Condition: Rough
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S ASSIST HANDLE HAS ROUGH, SHARP EGDES ON THE HANDLE AREA.  REPLACED THE RECESSED PANEL FOR FIRST OFFICER'S ASSIST HANDLE IAW AMM 25-10-00.
